# SDR SWIA200312011

- Difficulty date: May 19, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 33,336 hours, 41,653 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 1657
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 13,528 hours, 16,904 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AUTPILOTS TURN RIGHT, UNCOMMANDED, DO NOT FOLLOW COMMAND BARS.  REPLACED APP-65.  OPS CHECK GOOD IAW AMM 22-00-00.
